MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494); Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Movement Disorder (4412); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device product family: dbs-extension upn: m365db312855b0, model: db-3128-55b, serial: (b)(6), batch: 5003893, udi: (b)(4).Product family: dbs-extension upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7077384, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a revision procedure where in the implantable pulse generator (ipg), and lead extensions were revised for an unknown reason.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device product family: dbs-extension upn: m365db312855b0 model: db-3128-55b serial: (b)(6).Batch: 5003893 udi: (b)(4).Product family: dbs-extension upn: m365nm3138550 model: nm-3138-55 serial: (b)(6).Batch: 7077384 udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a revision procedure where in the implantable pulse generator (ipg), and lead extensions were revised for an unknown reason.Additional information indicated the deep brain stimulation (dbs) pediatric patient underwent an explant procedure due to high impedances observed on both leads.According to the treating physician, these high impedances were likely caused by excessive head movements.The patient had previously experienced elevated impedance levels, which were managed through device reprogramming.However, the issue progressively worsened, ultimately resulting in inadequate stimulation.Post operatively the patient is doing great, with therapy restore and improved.The explanted device will be returned for further analysis.
 
Additional Manufacturer Narrative
The device returned for analysis was model db-1200-s, serial number (b)(6).Comprehensive evaluation of the returned ipg was performed.The implantable pulse generator (ipg) passed visual inspection and the functional test without any anomalies.No impedance anomalies were observed when measured on the remote control or during the functional test.However, observations from the treating physician in the field, noted the high impedances were likely caused by the excessive head movements of the pediatric patient.A labeling review was also conducted, and reveals the reported event is a known risk associated with the use of an ipg as part of a system to deliver deep brain stimulation.Correction to the follow-up 1 mdr in block(s) h11.Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device .Product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7077381.Udi: (b)(4).Product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7077384.Udi: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device returned for analysis was model nm-3138-55, serial number (b)(6).Comprehensive evaluation of the returned leads was performed.The visual inspection revealed that the lead was cleanly cut into two pieces approximately 23 cm from the lead extension connector and the proximal end of the lead is not returned.The clean-cut damage is a result of a typical explant procedure, and it is not considered a failure.No other anomalies were identified on the returned portion of the lead aside from the clean-cut.However, a labelling review found that the reported event is a known risk with the use of deep brain stimulation (dbs).The device returned for analysis was model db-1200-s, serial number (b)(6).Comprehensive evaluation of the returned ipg was performed.The implantable pulse generator (ipg) passed visual inspection and the functional test without any anomalies.No impedance anomalies were observed when measured on the remote control or during the functional test.However, observations from the treating physician in the field, noted the high impedances were likely caused by the excessive head movements of the pediatric patient.A labeling review was also conducted, and reveals the reported event is a known risk associated with the use of an ipg as part of a system to deliver deep brain stimulation.Correction to the follow-up 1 mdr in block(s) h11.Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device product family: dbs-extension upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7077381 udi:(b)(4).Product family: dbs-extension upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7077384, udi: (b)(4).
 
Event or Problem Description

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel CA 91355
CS   91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23139996
Report Number3006630150-2025-07995
Device Sequence Number9916319
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)220710(10)743340
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2022
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number743340
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/22/2025
01/16/2026
02/02/2026
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/15/2025
02/10/2026
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexMale